Absolutely convergent Fourier series and generalized Zygmund classes of functions
DOI:
https://doi.org/10.7146/math.scand.a-15089Abstract
We investigate the order of magnitude of the modulus of smoothness of a function f with absolutely convergent Fourier series. We give sufficient conditions in terms of the Fourier coefficients in order that f belongs to one of the generalized Zygmund classes (Zyg(α,L) and (Zyg(α,1/L), where 0≤α≤2 and L=L(x) is a positive, nondecreasing, slowly varying function and such that L(x)→∞ as x→∞. A continuous periodic function f with period 2π is said to belong to the class (Zyg(α,L) if 26740 |f(x+h) - 2f(x) + f(x-h)| \le C h^\alpha L\left(\frac{1}{h}\right)\qquad \text{for all x∈T and h>0}, 26740 where the constant C does not depend on x and h; and the class (Zyg(α,1/L) is defined analogously. The above sufficient conditions are also necessary in case the Fourier coefficients of f are all nonnegative.Downloads
Published
2009-03-01
How to Cite
Móricz, F. (2009). Absolutely convergent Fourier series and generalized Zygmund classes of functions. MATHEMATICA SCANDINAVICA, 104(1), 124–131. https://doi.org/10.7146/math.scand.a-15089
Issue
Section
Articles